Nonlinearities and Robustness in Growth Regressions
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 97 (2007)
Issue (Month): 2 (May)
|Contact details of provider:|| Web page: https://www.aeaweb.org/aer/|
More information through EDIRC
|Order Information:||Web: https://www.aeaweb.org/subscribe.html|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Pantelis Kalaitzidakis & Theofanis P. Mamuneas & Thanasis Stengos, 2000. "A non-linear sensitivity analysis of cross-country growth regressions," Canadian Journal of Economics, Canadian Economics Association, vol. 33(3), pages 604-617, August.
- Liu, Zhenjuan & Stengos, Thanasis, 1999. "Non-linearities in Cross-Country Growth Regressions: A Semiparametric Approach," Journal of Applied Econometrics, John Wiley & Sons, Ltd., vol. 14(5), pages 527-538, Sept.-Oct.